# SDR USAA2013031800022

- Difficulty date: March 15, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 10,975 hours, 4,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C11 CHECK - EMERGENCY LIGHT CHECK SEATS LEFT 22/23 AND RIGHT 21/23 FAILED TO ILLUMINATE.  REMOVED & REPLACED THE EMERGENCY POWER SUPPLY UNIT IAW A321 AMM 33-51-38.
